MAUDE Adverse Event Report: GREATBATCH MEDICAL BIPOLAR ADAPTOR; BIPOLAR LEAD ADAPTOR

GREATBATCH MEDICAL BIPOLAR ADAPTOR; BIPOLAR LEAD ADAPTOR
Model Number 501206
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
As reported the patient required a crtp system to be moved from (l) pectoral region to (r) pectoral region due to patient requiring radiotherapy on their (l) side.This involved tunnelling leads across the chest.The lv lead was long enough but the atrial and rv were too short.After discussion with the doctor, it was decided to attach lead adaptors to each of these 2 leads to provide enough length to take them from (l) to (r).When attempting to remove the hex wrench from the set screw of the adapter for the atrial lead, the hex wrench broke.The doctor tried to cut the hex wrench remnants with scissors but in attempting to do this the proximal end of the lead snapped off.A new atrial lead was implanted.

Brand Name
BIPOLAR ADAPTOR
Common Device Name
BIPOLAR LEAD ADAPTOR
Manufacturer (Section D)
GREATBATCH MEDICAL
2300 berkshire lane
minneapolis MN 55441
MDR Report Key7086153
Report Number2183787-2017-00126
Device Sequence Number1450879
Product Code DTD
UDI-Device Identifier00821329900266
UDI-Public00821329900266
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K870562
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 11/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Model Number501206
Device Lot NumberW3448829
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/07/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1